Random directed and on-line networks

Mathew Penrose, Andrew Wade

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Citations (Scopus)

Abstract

Various random spatial graphs defined on partially ordered point sets have been treated recently in the literature: these are discussed in the framework of the minimal directed spanning forest. Global distributional limits are discussed, and examples given both of Gaussian and non-Gaussian limiting cases.
Original languageEnglish
Title of host publicationNew Perspectives in Stochastic Geometry
EditorsWilfrid S. Kendall, Ilya Molchanov
Place of PublicationOxford
PublisherOxford University Press
Pages248-275
Number of pages28
ISBN (Print)9780199232574
DOIs
Publication statusPublished - 26 Nov 2009

Keywords

  • minimal directed spanning forest
  • random spatial graphs
  • distributional limits
  • Gaussian
  • point sets

Cite this